Alert archive / Illinois / Frost Advisories in 2020

Frost Advisory 5, NWS Lincoln, IL

October 16, 202013 counties in Illinois

NWS Lincoln, IL issued this frost advisory at Oct 16, 2020, 3:43 AM CDT for 13 counties in Illinois. It took effect at Oct 17, 2020, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2020, 3:43 AM CDT (08:43 UTC)
In effect from
Oct 17, 2020, 1:00 AM CDT
Expired
Oct 17, 2020, 7:54 AM CDT
In force
7 hr
Issued by
NWS Lincoln, IL

Counties Champaign County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL, Vermilion County, IL

The radar

The Evansville,IN radar (KVWX), 122 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2824 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

216 
WWUS73 KILX 160843
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
343 AM CDT Fri Oct 16 2020

ILZ045-046-055>057-062-063-066>068-071>073-161800-
/O.NEW.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/
/O.CON.KILX.FZ.W.0006.000000T0000Z-201016T1400Z/
Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark-
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Champaign, Urbana, Danville, Tuscola, 
Charleston, Mattoon, Paris, Greenup, Marshall, Effingham, Newton,
Robinson, Flora, Olney, and Lawrenceville
343 AM CDT Fri Oct 16 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...

* WHAT...For the Freeze Warning through early this morning, sub-
  freezing temperatures as low as 30. For the Frost Advisory 
  Friday night, temperatures as low as 35 will result in frost 
  formation.

* WHERE...For the Freeze Warning, all of central and southeast
  Illinois. For the Frost Advisory tonight, along and east of 
  I-57.

* WHEN...For the Freeze Warning, until 9 AM CDT this morning. 
  For the Frost Advisory, from 1 AM to 8 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ027>031-036>038-040>044-047>054-061-161400-
/O.CON.KILX.FZ.W.0006.000000T0000Z-201016T1400Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Shelby-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Beardstown, Petersburg, Winchester, 
Jacksonville, Springfield, Taylorville, Decatur, Sullivan, 
and Shelbyville
343 AM CDT Fri Oct 16 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Central and southeast Illinois.

* WHEN...From 1 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

Shimon
5 follow-up statements
942 
WWUS73 KILX 161400
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
900 AM CDT Fri Oct 16 2020

ILZ045-046-055>057-062-063-066>068-071>073-161500-
/O.EXP.KILX.FZ.W.0006.000000T0000Z-201016T1400Z/
/O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/
Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark-
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Champaign, Urbana, Danville, Tuscola, 
Charleston, Mattoon, Paris, Greenup, Marshall, Effingham, Newton,
Robinson, Flora, Olney, and Lawrenceville
900 AM CDT Fri Oct 16 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

* WHAT...Freeze Warning for early this morning will be allowed to
  expire at 9 AM.  Low temperatures tonight will drop into the 
  lower to middle 30s...allowing patchy frost formation.

* WHERE...Frost Advisory tonight for locations along and east of
  I-57.

* WHEN...Frost Advisory from 1 AM to 8 AM CDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ027>031-036>038-040>044-047>054-061-161500-
/O.EXP.KILX.FZ.W.0006.000000T0000Z-201016T1400Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Shelby-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Beardstown, Petersburg, Winchester, 
Jacksonville, Springfield, Taylorville, Decatur, Sullivan, 
and Shelbyville
900 AM CDT Fri Oct 16 2020

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures have rapidly warmed above freezing this morning:
therefore, the Freeze Warning will be allowed to expire at 9 AM.

$$
856 
WWUS73 KILX 161452
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
952 AM CDT Fri Oct 16 2020

ILZ045-046-055>057-062-063-066>068-071>073-162100-
/O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/
Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark-
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Champaign, Urbana, Danville, Tuscola, 
Charleston, Mattoon, Paris, Greenup, Marshall, Effingham, Newton,
Robinson, Flora, Olney, and Lawrenceville
952 AM CDT Fri Oct 16 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

* WHAT...Low temperatures tonight will drop into the lower to 
  middle 30s...allowing patchy frost formation. 

* WHERE...Along and east of I-57.

* WHEN...1 AM to 8 AM CDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
161 
WWUS73 KILX 162003
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
303 PM CDT Fri Oct 16 2020

ILZ045-046-055>057-171000-
/O.NEW.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
/O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/
Champaign-Vermilion-Douglas-Coles-Edgar-
Including the cities of Champaign, Urbana, Danville, Tuscola, 
Charleston, Mattoon, and Paris
303 PM CDT Fri Oct 16 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY...

* WHAT...For the Frost Advisory, low temperatures in the lower to
  middle 30s will lead to frost formation early Saturday morning.

 For the Wind Advisory, south winds 20 to 30 mph with gusts 40 to
 50 mph are expected from late Saturday morning through Saturday
 afternoon.

* WHERE...Champaign, Vermilion, Douglas, Coles and Edgar 
  Counties.

* WHEN...For the Frost Advisory, from 1 AM to 8 AM CDT Saturday.
 
  For the Wind Advisory, from 11 AM to 7 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down, resulting in a few power outages.
  Driving may become difficult...particularly on east-west 
  oriented roads such as I-74 and I-72. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ027>031-036>038-040>044-047>054-061-171000-
/O.NEW.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Shelby-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Beardstown, Petersburg, Winchester, 
Jacksonville, Springfield, Taylorville, Decatur, Sullivan, 
and Shelbyville
303 PM CDT Fri Oct 16 2020

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts 40 to 50 mph 
  are expected.

* WHERE...Much of central Illinois.

* WHEN...From 11 AM to 7 PM CDT Saturday.

* IMPACTS...IMPACTS...Gusty winds will blow around unsecured
  objects. Tree limbs could be blown down, resulting in a few
  power outages. Driving may become difficult...particularly on
  east-west oriented roads such as I-74 and I-72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ062-063-066>068-071>073-171000-
/O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
303 PM CDT Fri Oct 16 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

* WHAT...Low temperatures in the lower to middle 30s will lead to
  frost formation early Saturday morning

* WHERE...Along and east of I-57.

* WHEN...1 AM to 8 AM CDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Barnes
727 
WWUS73 KILX 170859
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
359 AM CDT Sat Oct 17 2020

ILZ045-046-055>057-171330-
/O.CON.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/
/O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
Champaign-Vermilion-Douglas-Coles-Edgar-
Including the cities of Champaign, Urbana, Danville, Tuscola, 
Charleston, Mattoon, and Paris
359 AM CDT Sat Oct 17 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...For the Frost Advisory, temperatures in the lower to
  middle 30s will lead to frost formation this morning. For the
  Wind Advisory, south winds 25 to 35 mph with gusts 40 to 50 mph
  are expected late this morning through early evening.

* WHERE...Champaign, Vermilion, Douglas, Coles and Edgar 
  Counties.

* WHEN...For the Frost Advisory, now to 8 AM CDT today. For the 
  Wind Advisory, 11 AM to 7 PM CDT today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down, resulting in a few power outages.
  Driving may become difficult...particularly on east-west
  oriented roads such as I-74 and I-72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ062-063-066>068-071>073-171300-
/O.CON.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
359 AM CDT Sat Oct 17 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures in the lower to middle 30s will lead to 
  frost formation this morning.

* WHERE...Along and east of I-57.

* WHEN...Now to 8 AM CDT today.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ027>031-036>038-040>044-047>054-061-171330-
/O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Shelby-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Beardstown, Petersburg, Winchester, 
Jacksonville, Springfield, Taylorville, Decatur, Sullivan, 
and Shelbyville
359 AM CDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph expected.

* WHERE...Much of central Illinois.

* WHEN...From 11 AM to 7 PM CDT today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down, resulting in a few power outages. 
  Driving may become difficult...particularly on east- west 
  oriented roads such as I-74 and I-72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Baker
684 
WWUS73 KILX 171254
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
754 AM CDT Sat Oct 17 2020

ILZ045-046-055>057-180000-
/O.CAN.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/
/O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
Champaign-Vermilion-Douglas-Coles-Edgar-
Including the cities of Champaign, Urbana, Danville, Tuscola, 
Charleston, Mattoon, and Paris
754 AM CDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...FROST ADVISORY IS CANCELLED...

* WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph are 
  expected late this morning through early evening.

* WHERE...Vermilion, Champaign, Douglas, Coles and Edgar 
  Counties.

* WHEN...From 11 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down, resulting in a few power outages. 
  Driving may become difficult...particularly on east-west 
  oriented roads such as I-74 and I-72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ062-063-066>068-071>073-171400-
/O.CAN.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
754 AM CDT Sat Oct 17 2020

...FROST ADVISORY IS CANCELLED...

Temperatures have risen above freezing. The frost advisory is
cancelled.

$$

ILZ027>031-036>038-040>044-047>054-061-180000-
/O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Shelby-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Beardstown, Petersburg, Winchester, 
Jacksonville, Springfield, Taylorville, Decatur, Sullivan, 
and Shelbyville
754 AM CDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Much of central Illinois.

* WHEN...From 11 AM to 7 PM CDT today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down, resulting in a few power outages. 
  Driving may become difficult...particularly on east- west 
  oriented roads such as I-74 and I-72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 15, 11:54 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Oct 15, 11:54 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1154 PM CDT Thu Oct 15 2020

.SYNOPSIS...
Issued at 306 PM CDT Thu Oct 15 2020

Colder air will continue to filter into the area tonight, pushing
overnight lows into the upper 20s to lower 30s across central and
southeast Illinois. A Freeze Warning has been issued over the
entire area as a wide spread freeze is expected. Cooler
temperatures will remain in place Friday, through the weekend, and
into the upcoming week. Dry weather is also expected through the
weekend with the chance or rain returning next week.

&&

.UPDATE...
Issued at 807 PM CDT Thu Oct 15 2020

No major changes to forecast made this evening, though confidence
in widespread frost/freeze conditions is a bit tempered by some
limiting factors. While approaching ridge axis, clear skies, and
dew points in the lower 20s all point to a cold night in central
Illinois, timing and progression of the ridge axis look to result
in increasing wind speeds from the west during the predawn hours
Friday resulting in less favorable radiational cooling
conditions. Going forecast is also on the cooler side of the
solution envelope, close to the 25th percentile, lending to lower
confidence in impacts overnight.

&&

.SHORT TERM...(This evening through Friday)
ISSUED AT 306 PM CDT Thu Oct 15 2020

Dry weather is expected through Friday as a cold high pressure
area moves into the area. Winds should subside this evening but
breezy conditions are expected again tomorrow as the pressure
gradient tightens a more than today. Peak wind gusts could reach
toward 30 mph tomorrow afternoon. Overnight lows will get down to
below freezing tonight so will continue the Freeze Warning across
the entire CWA. Tomorrow afternoon highs will remain on the cool
side, reaching into the 50s across most of the area...with lower
60s in the southeast.

.LONG TERM...(Friday night through Thursday)
ISSUED AT 306 PM CDT Thu Oct 15 2020

Dry and windy conditions will continue into the first part of the
weekend with wind gusts pushing around 40 mph Saturday afternoon.
The gusty winds combined with lower RH values will bring the
return of an elevated fire weather danger. As the cool high
pressure pushes to the southeast another weather system will
slowly push into the area the last part of the weekend and into
next week. The extended models differ with the speed of the next
front...or fronts, which has resulted in the chance of pops for
Sunday through Monday night and slight chance of pops Tue through
the rest of the week.

Increasing warm air advection will be strong on Saturday with
gusty southwest winds ahead of the next weather system. However,
cooler temps arrive behind this front due to cooler air, precip
and more clouds. Temps should remain cool through most of next
week, but if the frontal system stalls over the area, warmer temps
will return to southern areas of the CWA, including southeast IL.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1142 PM CDT Thu Oct 15 2020

Mainly a wind forecast for the central Illinois terminals with VFR
conditions expected through the period. Light west winds late this
evening will back to the southwest overnight, then become gusty on
Sunday with gusts into the 20-25 kt range through the afternoon.
Winds should drop off again around sunset.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Freeze Warning until 9 AM CDT Friday for ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

&&

UPDATE...Deubelbeiss
SYNOPSIS...Auten
SHORT TERM...Auten
LONG TERM...Auten
AVIATION...Deubelbeiss
Hazardous weather outlook, Oct 15, 3:23 PM CDT, 12 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
323 PM CDT Thu Oct 15 2020

ILZ027>031-036>038-040>043-047>051-162030-
Cass-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-
Morgan-Peoria-Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford-
323 PM CDT Thu Oct 15 2020

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Freezing temperatures are expected tonight and into Friday
morning. As a result, susceptible vegetation are at risk of
damage.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

An elevated risk of fire for Friday with low relative humidity
around 25-30% and wind gusts of 20-25 mph possible. Outdoor
burning is discouraged. High fire danger for Saturday with
critically low relative humidity at or below 25% and strong gusts
up to 40 mph. Outdoor burning and any activities that could
produce a spark are strongly discouraged.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ044>046-052>057-061>063-066>068-071>073-162030-
Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas-
Edgar-Effingham-Jasper-Lawrence-Macon-Moultrie-Piatt-Richland-
Shelby-Vermilion-
323 PM CDT Thu Oct 15 2020

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Wind gusts of 15-20 mph through the afternoon. Temperatures will
fall to 30 to 32 degrees tonight, damaging unprotected sensitive
vegetation.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

An elevated risk of fires for Friday with low relative humidity
around 20-25% and wind gusts of 15-20 mph possible. Outdoor
burning is discouraged. High fire danger for Saturday with
critically low relative humidity at or below 25% and strong gusts
up to 40 mph. Outdoor burning and any activities that could
produce a spark are strongly discouraged.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Roberson

In the hours before

Special weather statement, Oct 16, 3:24 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Lincoln IL
324 AM CDT Fri Oct 16 2020

ILZ027>031-036>038-040>057-061>063-066>068-071>073-170000-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln,
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown,
Petersburg, Winchester, Jacksonville, Springfield, Taylorville,
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris,
Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson,
Flora, Olney, and Lawrenceville
324 AM CDT Fri Oct 16 2020

...Elevated Fire Danger Today...

Westerly winds increase through the morning, reaching peak gusts
this afternoon. Wind gusts upwards of 30 mph will be possible,
providing the potential for quick fire spread. Dry conditions will
be amplified by RH values dropping into the low to mid 20s during
the afternoon. Therefore, outdoor burning is not recommended, and
there is a higher potential for field fires during harvesting.

Baker

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 3:52 AM CDTFire Weather WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 23 more11 hr
Oct 16, 2:29 PM CDTFire Weather WatchILXFulton, Knox, Marshall, Peoria, Schuyler, Stark12 hr
Oct 16, 2:29 PM CDTRed Flag WarningILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more30 hr
Oct 16, 3:03 PM CDTWind AdvisoryILXCass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more28 hr

Nearby

Frost Advisories in Illinois, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.